Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Varieties generated by modular lattices of width four


Author: Ralph Freese
Journal: Bull. Amer. Math. Soc. 78 (1972), 447-450
MSC (1970): Primary 06A30, 08A15, 06A20; Secondary 08A30
MathSciNet review: 0289376
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 06A30, 08A15, 06A20, 08A30

Retrieve articles in all journals with MSC (1970): 06A30, 08A15, 06A20, 08A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12939-2